See Alike in...

Alike App

Browser

tortellinos

802d

I am struggling with the side effects of Concerta 36 MG. During the day I feel fine for the most part, but when I get home from work I just feel headachey, tense, and kind of dead inside. I would like to know how to manage these side effects.

    • KEC2022

      759d

      I was feeling the same way when I started Concerta 18mg. I started taking it at 10am instead of 7am, it was it was wearing off by 7pm. I go to bed at 10 and I don’t feel it wearing off at all. I find that off and on through the day I feel panicky, which isn’t a normal feeling for me, but it does help with impulsivity, focus and motivation.

    • NickGobes75

      802d

      That may be the meds wearing off. Maybe try taking it a little later in the day so you don’t feel that until you’re in bed? Mess around with the time you take it to see what happens when it wears off.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion